# SDR WX0A1900010073986

- Difficulty date: February 3, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N325NV
- Make and model: Airbus A319-112
- Aircraft serial: 2729
- Aircraft time: 32,152 hours, 23,794 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0023: (744-3) ON EXTERNAL FUSELAGE SKIN, DENT AND SCRATCH LOATED BTW FR 21-23 AND BTW STR 19-20L. / EXTERNAL FUSELAGE SKIN PERMANENTLY REPAIRED BETWEEN FR21-23, STR 19-20L AS PER SRM 53-11-11-300-041 FIG.002. REPAIR CATEGORY B.  REQUIRED REPEAT INSPECTION FOR ZONE 1 PER SRI 53-11-11-205-037: THRESHOLD = 60 000FC / 120 000FH FROM TIME OF REPAIR EMBODIEMENT WITH INTERVALS = TBD, METHOD = TBD. P/N: 2024-T3 .063, P/O: 1742747 P/N: 2024T3, .080, P/O: 1731646"
